in cases of mild bipolar depression, is it normal for lows and highs to last only a few hours, rather than days or weeks? i have occasional week-long depression periods every once in awhile, but usually the hyper feeling or the depression will only last a few hours. is that normal in mild bipolar disorder? im a teenager if that makes a difference.
This can happen when a person is rapid cycling which is not uncommon but you could speak to a therapist about this who could then provide a referral to a psychiatrist depending on what follow up help was needed who would be able to understand this in full.
Heck yeah i had highs and lows every other hour. I would be all happy then boom started crying and just a freaking nightmare. But yes that sounds like mild bipolar or bipolar 1 . (whatever they wanna call it ) I have the same thing . Your not alone . I've been trying to get on the right medication for like 7 months and have taken 3 different medications the only thing that seems to help me is klonopin but those are very addicting but if you can learn to take them just as needed when it's getting really bad then it can really help. But for bipolar now i'm on lamictal i really don't feel a difference yet but i'm only on 25mg. Just moved up to 50 actually last night i don't know what the therapeutic dosage is. But anyways i'll stop going on and on just thought some info might help a little . <3 And how old are you? Cause it may just be hormones ya never know.
Yea I have bipolar 1 too nd I could get highs nd lows really quickly too but I'm on wellbutrin nd geodon I use to take lamictil too but I was gaining a lot of weight nd then I got moved to another psychiatrist nd she told me lamictil was really bad for you cuz it could cause diebities so she took me off it nd put me on geodon nd I acossionally take serquol if I can't sleep at nite!! So idk maybe u should try speaking wit ur psychiatrist bout switching ur meds for the best of u! I knw were all different nd wat wrks for me might not wrk for u but it is a better medications tat doesn't make u gain weight or give u diebities!! Oh nd I'm also a teen :) so yee dnt feel so alone a lot of us are going through this sadly!
Yes i will talk with her about that i had no idea it could cause that, i have been eating a lot more now that i think about it could def be the medication. I didn't like the sounds of this medication from the beginning anyway the deadly rash and everything else to me just doesnt seem worth it. But thank you and yep you are not a lone.
Yea I actually got the steven johnsons rash!! Idk if it was bcuz of the medication or a shot I got tat I was allergic too but I almost died frm it!! I was hospitalized for five days nd I had a 2 nd degree burn frm the inside out! My body was boiling! So u should b very careful wit it!! Keep takin it though for now until the doc gives u the approval to switch! Cuz then u might get worse so jst take it for now!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.